# SDR USAA2010080291569

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - A CRACKED TIE CLIP WAS FOUND AT FRAME BS 727C AND S4R.  REPLACED TIE CLIP AT FRAME BS 727C, S4R IAW B737 SRM 51-10-02 & BOEING DRAWING 65C25228.
